Ah, the Curse of the Celts. Those flushed red cheeks (and sometimes nose and chin) that announce your ancestry to the world before you even speak a word. Whether or not It’s a curse to you, know that Rosacea cannot be cured, it’s as much a part of you as your gift of gab. However, it can be managed rather nicely.
Before we get to that, you must first understand what can trigger it:
Anything You Do That’s Fun (including but not limited to):
- Drinking alcohol
(and if you’re on this website, chances are good that you know how to throw back a drink or two)
- Getting sun
(also known as acquiring freckles)
- Eating spicy foods
(we know you’re a regular at Taco Tuesday!)
- Raised blood pressure
(from getting mad, which can be secondarily attributed to: spouses, kids, bosses, friends)
- Any skincare product, makeup, or procedure that works for anyone else but you
(this is attributed to the abundance of chemicals, dyes, and fragrances in said products)
- A poor diet that was the mainstay of your childhood existence
(Sesame Street probably did a show on the importance of vegetables, but you were too busy playing in the Honeycomb Hideout to notice)
Before you start to wonder if a porcelain complexion is worth trading all this fun for, it is. Most of the time. Hey, it’s all about life balance.
Calming Serum is the fun-life-rosacea-causing anecdote. It quells the redness without passing judgement on your lifestyle. It doesn’t matter what’s in it, you don’t care anyway. You just want it to work at masking some of those fun time residuals.
You can’t call it a miracle (although some people do) but when used in conjunction with some minor life style adjustments, you may for a moment, just feel like Snow White.
“My skin has never been so blemish free since I started using Celtic Complexion. Every time I try to use another product, my skin breaks out, and I’m quick to apply the sensitive skin serum from Jennifer’s collection. It ALWAYS works! My skin is perfect as long as I apply once a day! And this is coming from a person who used Accutane and continues to have breakouts.”
– Kelly Rodgers Obszynski